# SDR SCNA20250909368S

- Difficulty date: September 8, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-800
- Aircraft serial: 42083
- Aircraft time: 16,199 hours, 6,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING SWITCH OPERATIONAL TEST EMERGENCY LIGHT CEILING AFT AND EMERGENCY LIGHT L1 EXT. AND INT. DON`T TURN ON.   FAULT ISOLATION PROCEDURE AT LIGHT CEILING AFT AND EMERGENCY LIGHT L1 EXT. WAS PERFORMED PER FIM TASK 33-50 TASK 801 AND OPERATIONAL TEST WAS PERFORMED PER AMM 33-51-00-720-801
